MathSciNet Relay Station
MathSciNet bibliographic data
MR614057 05A10
Khan, Rasul A. A simple derivation of a formula for $\sum \sp{n}\sb{k=1}k\sp{r}$. Fibonacci Quart. 19 (1981), no. 2, 177–180.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement